Professor Andrew R Booker

M.Sc.(Virginia), Ph.D.(Prin.)

  • BS8 1UG

20002020

Research output per year

If you made any changes in Pure these will be visible here soon.

Research Output

  • 38 Article (Academic Journal)
2020

Test vectors for Rankin–Selberg L-functions

Booker, A. R., Krishnamurthy, M. & Lee, M., 1 Apr 2020, In : Journal of Number Theory. 209, p. 37-48 12 p.

Research output: Contribution to journalArticle (Academic Journal)

Twist-minimal trace formulas and the Selberg eigenvalue conjecture

Booker, A. R., Lee, M. & Strömbergsson, A., 3 Apr 2020, (Accepted/In press) In : Journal of the London Mathematical Society.

Research output: Contribution to journalArticle (Academic Journal)

1 Downloads (Pure)
2019

A converse theorem without root numbers

Booker, A., 21 May 2019, In : Mathematika. 65, 4, p. 862-873 12 p.

Research output: Contribution to journalArticle (Academic Journal)

Open Access
File
110 Downloads (Pure)

A note on Maass forms of icosahedral type

Booker, A. R., 1 Aug 2019, In : Mathematische Zeitschrift. 292, 3-4, p. 1315-1324 10 p.

Research output: Contribution to journalArticle (Academic Journal)

Open Access
File
161 Downloads (Pure)

Cracking the problem with 33

Booker, A. R., 1 Sep 2019, In : Research in Number Theory. 5, 3, 6 p., 26.

Research output: Contribution to journalArticle (Academic Journal)

Open Access
File
1 Citation (Scopus)
383 Downloads (Pure)

Quantitative estimates for simple zeros of L-functions

Booker, A., Milinovich, M. B. & Ng, N., Feb 2019, In : Mathematika. 65, 2, p. 375-399 25 p.

Research output: Contribution to journalArticle (Academic Journal)

Open Access
File
96 Downloads (Pure)

Simple zeros of automorphic L-functions

Booker, A., Cho, P. & Kim, M., Jun 2019, In : Compositio Mathematica. 155, 6, p. 1224-1243 20 p.

Research output: Contribution to journalArticle (Academic Journal)

Open Access
File
1 Citation (Scopus)
92 Downloads (Pure)

Subconvexity for modular form L-functions in the t aspect

Booker, A. R., Milinovich, M. B. & Ng, N., 7 Jan 2019, In : Advances in Mathematics. 341, p. 299-335 37 p.

Research output: Contribution to journalArticle (Academic Journal)

Open Access
File
3 Citations (Scopus)
87 Downloads (Pure)

Turing’s Method for the Selberg Zeta-Function

Booker, A. & Platt, D. J., 24 Jan 2019, In : Communications in Mathematical Physics. 365, 1, p. 295-328 34 p.

Research output: Contribution to journalArticle (Academic Journal)

Open Access
File
201 Downloads (Pure)
2018

A conjectural extension of Hecke’s converse theorem

Bettin, S., Bober, J., Booker, A., Conrey, B., Lee, M., Molteni, G., Oliver, T., Platt, D. J. & Steiner, R., Dec 2018, In : Ramanujan Journal. 47, 3, p. 659-684 26 p.

Research output: Contribution to journalArticle (Academic Journal)

Open Access
File
3 Citations (Scopus)
224 Downloads (Pure)

Finite connected components of the aliquot graph

Booker, A. R., 2018, In : Mathematics of Computation. 87, 314, p. 2891-2902 12 p.

Research output: Contribution to journalArticle (Academic Journal)

Open Access
File
2 Citations (Scopus)
214 Downloads (Pure)

Primitive values of quadratic polynomials in a finite field

Booker, A., Cohen, S., Sutherland, N. & Trudgian, T., 30 Oct 2018, In : Mathematics of Computation. 10 p.

Research output: Contribution to journalArticle (Academic Journal)

Open Access
File
217 Downloads (Pure)

Rapid computation of L-functions attached to Maass forms

Booker, A. R. & Then, H. L., Jun 2018, In : International Journal of Number Theory. 14, 5, p. 1459-1485 27 p.

Research output: Contribution to journalArticle (Academic Journal)

Open Access
File
1 Citation (Scopus)
94 Downloads (Pure)
2017

Squarefree smooth numbers and Euclidean prime generators

Booker, A. R. & Pomerance, C., 1 Dec 2017, In : Proceedings of the American Mathematical Society. 145, 12, p. 5035-5042 8 p.

Research output: Contribution to journalArticle (Academic Journal)

Open Access
File
1 Citation (Scopus)
235 Downloads (Pure)

The Selberg trace formula as a Dirichlet series

Booker, A. R. & Lee, M., May 2017, In : Forum Mathematicum. 29, 3, p. 519-542 24 p.

Research output: Contribution to journalArticle (Academic Journal)

Open Access
File
235 Downloads (Pure)
2016

A converse theorem for GL(n)

Booker, A. R. & Krishnamurthy, M., 25 Jun 2016, In : Advances in Mathematics. 296, p. 154-180 27 p.

Research output: Contribution to journalArticle (Academic Journal)

Open Access
File
1 Citation (Scopus)
158 Downloads (Pure)

A database of genus-2 curves over the rational numbers

Booker, A. R., Sijsling, J., Sutherland, A. V., Voight, J. & Yasaki, D., 2016, In : LMS Journal of Computation and Mathematics. 19, A, p. 235-254 20 p.

Research output: Contribution to journalArticle (Academic Journal)

Open Access
File
10 Citations (Scopus)
227 Downloads (Pure)

A variant of the Euclid-Mullin sequence containing every prime

Booker, A. R., 4 Jul 2016, In : Journal of Integer Sequences. 19, 6, 6 p., 4.

Research output: Contribution to journalArticle (Academic Journal)

Open Access
File
2 Citations (Scopus)
50 Downloads (Pure)

Simple zeros of degree 2 L-functions

Booker, A. R., Apr 2016, In : Journal of the European Mathematical Society. 18, 4, p. 813-823 11 p.

Research output: Contribution to journalArticle (Academic Journal)

Open Access
File
2 Citations (Scopus)
137 Downloads (Pure)

Square-free values of reducible polynomials

Booker, A. & Browning, T., 1 Jun 2016, In : Discrete Analysis. 2016, 8, 16 p.

Research output: Contribution to journalArticle (Academic Journal)

Open Access
File
1 Citation (Scopus)
244 Downloads (Pure)

The Euclid-Mullin graph

Booker, A. R. & Irvine, S., Aug 2016, In : Journal of Number Theory. 165, p. 30-57 28 p.

Research output: Contribution to journalArticle (Academic Journal)

Open Access
File
2 Citations (Scopus)
164 Downloads (Pure)
2015

Detecting squarefree numbers

Booker, A. R., Hiary, G. & Keating, J. P., 30 Jan 2015, In : Duke Mathematical Journal. 164, 2, p. 235-275 41 p.

Research output: Contribution to journalArticle (Academic Journal)

Open Access
File
2 Citations (Scopus)
269 Downloads (Pure)

L-functions as distributions

Booker, A., 8 Feb 2015, In : Mathematische Annalen. 363, 1, p. 423-454 32 p.

Research output: Contribution to journalArticle (Academic Journal)

Open Access
File
1 Citation (Scopus)
164 Downloads (Pure)
2014

Zeros of L-functions outside the critical strip

Booker, A. R. & Thorne, F., Dec 2014, In : Algebra and Number Theory. 8, 9, p. 2027-2042 16 p.

Research output: Contribution to journalArticle (Academic Journal)

Open Access
File
4 Citations (Scopus)
182 Downloads (Pure)
2013

Bounds and algorithms for the K-Bessel function of imaginary order

Booker, A. R., Strömbergsson, A. & Then, H. L., 2013, In : LMS Journal of Computation and Mathematics. 16, p. 78-108 31 p.

Research output: Contribution to journalArticle (Academic Journal)

Open Access
File
2 Citations (Scopus)
219 Downloads (Pure)

Further refinements of the GL(2) converse theorem

Booker, A. R. & Krishnamurthy, M., Oct 2013, In : Bulletin of the London Mathematical Society. 45, 5, p. 987-1003 17 p.

Research output: Contribution to journalArticle (Academic Journal)

Open Access
File
2 Citations (Scopus)
228 Downloads (Pure)

Weil's converse theorem with poles

Booker, AR. & Krishnamurthy, M., 2013, In : International Mathematics Research Notices. 2014, 19, p. 5328–5339 10 p.

Research output: Contribution to journalArticle (Academic Journal)

Open Access
File
290 Downloads (Pure)
2012

On Mullin's second sequence of primes

Booker, AR., 2012, In : Integers. 8 p.

Research output: Contribution to journalArticle (Academic Journal)

2011

A strengthening of the GL(2) converse theorem

Booker, AR. & Krishnamurthy, M., May 2011, In : Compositio Mathematica. 147, 3, p. 669 - 715 47 p.

Research output: Contribution to journalArticle (Academic Journal)

9 Citations (Scopus)
2008

Uncovering a new L-function

Booker, AR., 2008, In : Notices of the American Mathematical Society. 55, issue 9, p. 1088 - 1094 7 p.

Research output: Contribution to journalArticle (Academic Journal)

4 Citations (Scopus)
2007

Numerical computations with the trace formula and the Selberg eigenvalue conjecture

Booker, AR. & Strömbergsson, A., Jun 2007, In : Journal für die reine und angewandte Mathematik. 2007 (607), p. 113 - 161 49 p.

Research output: Contribution to journalArticle (Academic Journal)

14 Citations (Scopus)
2006

Artin's conjecture, Turing's method, and the Riemann hypothesis

Booker, AR., Dec 2006, In : Experimental Mathematics. 15 (4), p. 385 - 407 24 p.

Research output: Contribution to journalArticle (Academic Journal)

Effective computation of Maass cusp forms

Booker, AR., Strömbergsson, A. & Venkatesh, A., Jun 2006, In : International Mathematics Research Notices. 2006 (71281), p. 1 - 34 34 p., Art no 71281.

Research output: Contribution to journalArticle (Academic Journal)

29 Citations (Scopus)

Quadratic class numbers and character sums

Booker, AR., Jul 2006, In : Mathematics of Computation. 75 (255), p. 1481 - 1492 12 p.

Research output: Contribution to journalArticle (Academic Journal)

13 Citations (Scopus)

Turing and the Riemann Hypothesis

Booker, AR., Nov 2006, In : Notices of the American Mathematical Society. 53 (10), p. 1208 - 1211 4 p.

Research output: Contribution to journalArticle (Academic Journal)

11 Citations (Scopus)
2005

Numerical tests of modularity

Booker, AR., Dec 2005, In : Journal of the Ramanujan Mathematical Society. 20 (4), p. 283 - 339 57 p.

Research output: Contribution to journalArticle (Academic Journal)

2003

Poles of Artin L-functions and the strong Artin conjecture

Booker, AR., Nov 2003, In : Annals of Mathematics. 158 (3), p. 1089 - 1098 10 p.

Research output: Contribution to journalArticle (Academic Journal)

2000

A test for identifying Fourier coefficients of automorphic forms and application to Kloosterman

Booker, AR., 2000, In : Experimental Mathematics. 9 (4), p. 571 - 581 11 p.

Research output: Contribution to journalArticle (Academic Journal)

7 Citations (Scopus)